Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffers with headache when don't use a combination of paxil, celexa, and ativan. Normal?

I am a adolescent female on a daily combination of paxil, celexa, and ativan. If I don't take my medicine exactly at the same time every day, I get a headache and get very moody at that time of the day. Whenever my prescription is upped, I feel weird for a week, great for a week, then flat-line again. Is this all normal on antidepressants and what should I talk to my psychiatrist about?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
You need to be on the right dose of antidepressants to have the desired effect on mood. It is known that higher doses can lead to manic symptoms, and lower doses do not help the depression.
You should discuss the correct dose and duration of antidepressants when you consult your psychiatrist next.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Fri, 5 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor